MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Defective Component (2292); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of regt3425 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported, crack in clear t-port which is what the stylet goes through, picc had to be exchanged for a new one.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of a damaged t-lock assembly was confirmed; however, the root cause was not identified.The product returned for evaluation was one 5fr d/l powerpicc catheter.The sample was received with an inlaid stylet and attached t-lock assembly.The wire had been manipulated within the t-lock septum and a sharp bend was observed in the wire just proximal of the t-lock.The septum appeared concave at the wire exit site and was partially dislodged from the t junction.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion; however, a leak was observed at the t-lock assembly due to the dislodgement.Microscopic inspection of the sample confirmed deformation and dislodgement of the t-lock assembly septum.The t-lock assembly septum was easily fully detached from the t-lock during gentle manipulation.The shrink tubing was also easily manipulated.Deformation and dislocation of the t-lock septum was observed and resulted in leakage; however, the cause of that deformation was not identified.Consequently this complaint is confirmed as ¿cause unknown¿ at this time.The bend in the wire suggested that manipulation may have contributed, which may have occurred prior to or during attempted use.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC PROVENA 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16425152
Report Number3006260740-2023-00517
Device Sequence Number6919571
Product Code LJS
UDI-Device Identifier00801741154850
UDI-Public(01)00801741154850
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1275108FD2
Device Lot NumberREGT3425
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer02/28/2023
04/26/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date03/03/2023
05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown